# SDR CALA2023022000475

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: D5323053420001
- Condition: Corroded
- Location: Fr28/Str43l-44
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FR28 BETWEEN STRINGERS 43L-44 CORROSION ON CLEAT D OT MO64 A3NB-53-3-6105 GENERATED AT HAECO LCQ BY V919150 PER NR 9292684(40684) REMOVED AND REPLACED FWD CARGO PIT CLEAT AT FR28 STR43L-44 IAW A 320 SRM 51-42-11-001 PER MECH V061616 INSP V061629
